'Legal high' leaves three teenagers in hospital
Three 15-year-olds have been taken to hospital after taking so-called "legal high" drugs and vomiting blood.
An ambulance was called to a house in Blyth, Northumberland, after the two girls and a boy took a substance called Clockwork Orange Herbal Incense.
They were taken to Wansbeck District General Hospital in Ashington, and one of the girls was transferred to North Tyneside Hospital on Saturday.
Supt Alan Veitch of Northumbria Police warned that legal highs "can kill".
The trio are in a stable condition and are being kept in for observation, police said.
"We want people to be aware of the dangers of taking drugs, including so called legal highs," Supt Veitch said.
"I would like to stress that the use of legal high drugs is not safe and can kill or have a devastating impact on people's health.
"These substances often contain potentially dangerous chemicals.
"Anyone who misuses drugs, prescribed or non-prescribed, is putting their life at risk and people should also be aware that this risk is significantly increased if mixed with alcohol.
"We are working to identify and visit premises selling these substances and will take any action necessary to ensure the safety of the public."